# SDR TRBA20130223001

- Difficulty date: February 23, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 34,538 hours, 39,518 cycles
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C, E

## Discrepancy

CREW REPORTED THAT ON THE ON TAKEOFF ROLL, NR 2 ENGINE TOURQUE WENT TO 95 PERCENT. PREFORMED A HIGH ABORTED TAKE-OFF WHEN SPEED WAS GREATED THAN 70KTS.  TAXIED TO GATE, A MOMENTARY FLASH OF LOW ENGINE OIL PRESSUERE WAS SEEN ON BOTH CAP & LOW OIL LIGHT ON NR 2 ENGINE OIL GAUGE. SHUT NR 2 ENGINE DOWN. DURING FEATHERING NR 2 ENGINE, A LOUD METALIC NOISE WAS HEAR COMMING FROM NR 2 ENGINE. ON POST FLIGHT WALK AROUND, FOUND NR 2 PROPELLER WOULD NOT SPIN. ACFT REMOVED FROM SERVICE. REMOVED AND REPLACED RIGHT ENGINE. OPS TEST FOUND WORKING PROPERLY. ACFT RETURNED TO SERVICE.
